I am 17 years old. I take 10mg of adderall a day for ADD. I occasionally have sharp chest pains on the left side. I have no problems when exercising, but get the pains at random times. I've gotten an ECG a few years ago and I think I had a slight unusual heart beat but it was no big problem and I was still allowed to go on adderall. I am wondering if my pains are anything I should worry about?
Most chest pain that occurs at rest in adolescents is non-cardiac, and mostly musculoskeletal in origin. The fact that you are symptom free during exercise is very reassuring. It is highly unlikely that the Adderall would cause you to have chest pain. It sounds like your prio ECG was probably a normal variant, but you should still discuss things with your primary doctor to make sure that they know about this issue.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.